# SDR AWXA200500588

- Difficulty date: April 29, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Component: Door, Boeing
- Component part number: 6552873159A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -  DURING C-18 CHECK A CRACK WAS FOUND ON THE L2 DOOR LOWER CORNER OF UPPER HINGE CUTOUT BS 967, STR 10 LT.  MAINTENANCE ROUTED OUT CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS PRESENT; FABRICATED A REPAIR DOUBLER AND INSTALLED REPAIR IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5200-05138-SS6.
